# SDR SWAA010052

- Difficulty date: January 7, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 39,399 hours, 37,922 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stiffener
- Part number: BAC1506
- Condition: Cracked
- Location: Mlg W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND RT VERTICAL STIFFENER CRACKED, BS 663.  REMOVED AND REPLACED STIFFENER PER SRM.
